MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC - MEXICO ONE-STEP¿.VALVED CENTESIS CATHETER; CATHETER, IRRIGATION

MERIT MEDICAL SYSTEMS INC - MEXICO ONE-STEP¿.VALVED CENTESIS CATHETER; CATHETER, IRRIGATION
Catalog Number OSC-5F-10LT/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
An employee conducted a pmcf review for a drainage catheter.The drainage catheter was used to treat a male patient with a pleural effusion.The primary usage of the device was to facilitate percutaneous drainage of fluids.The literature reviewed alleges that during the use of the drainage centesis catheter a pleural effusion the patient acquired a pneumothorax.No additional info was received for the literature review.No additional patient consequences to report.

Brand Name
ONE-STEP¿.VALVED CENTESIS CATHETER
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC - MEXICO
8830 siempre viva rd #100
san diego CA 92104
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - MEXICO
8830 siempre viva rd #100
san diego CA 92104
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21471484
Report Number3011642792-2025-00014
Device Sequence Number14325707
Product Code GBX
UDI-Device Identifier00884450092606
UDI-Public884450092606
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberOSC-5F-10LT/B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale